# SDR AALA201910309008

- Difficulty date: October 29, 2019
- Submitted: October 30, 2019
- Operation: Air carrier
- Aircraft: N724AN
- Make and model: Boeing 777323ER
- Aircraft serial: 31548
- Aircraft time: 27,667 hours, 3,096 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: MN1604
- Condition: Inoperative
- Location: L4 Epas
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: PRE FLIGHT CHECK FOUND 4L DOOR EPAS DOES NOT FLASH. MAINTENANCE REPLACED 4L DOOR EPAS 9V BATTERIES. FUNCTION CHECK OK IAW AMM 52-11-00.
